# SDR ASAA2021112436735

- Difficulty date: November 24, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 27,623 hours, 8,877 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DURING TAXI BEFORE DEPARTURE & SELF RESOLVED. RIGHT FMC FAILED DURING DESCENT & SELF RESOLVED W/IN 10 SECONDS. FMC DISAGREE MESSAGE TWICE ON TAXI IN SELF RESOLVED BOTH TIMES. GROUNDED - YES. THE RT FMC HAD ONE FAULT: " PRES POS LAT RATE I " ON FLIGHT LEG 1. ACCOMPLISHED ADIRS L & R CURRENT STATUS AND INFLIGHT STATUS BITE, NO FAULTS RECORDED. ACCOMPLISHED FMC L & R COMPUTER C/B RESET. OPERATION OF FMCS RESTORED WITH NO " FMC DISAGREE " MESSAGES. REF B737-900 FIM 34-61 TASK 835. GROUND VERIFICATION SUCCESSFUL.
